Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|ScaredShe - Fri Apr 03, 2009 9:04 pm||
I underwent a dilation and curettage in December at my 3 week followup I started Depo-provera and continued to bleed. Which I was told was normal. Since starting the second cycle bleeding has stopped altogether. With one exception, when I experience an orgasm I begin to bleed, soon after I start to have uncomfortable cramping. This usually lasts less than 24 hours.
I am 23 years old and in a committed relationship. I have had only one d&c and I delivered a child in 2003. I do have a history of irregular bleeding, but normally birth control sorted that out. I have recently had an ultrasound as a follow up but have not heard back.
What can be causing this? Should I be worried?
|Debbie Miller, RN - Sat Apr 04, 2009 4:00 pm||
I would not be worried. I suspect your body is adjusting hormonally and orgasm does sometimes cause a contraction of the uterine muscles so bleeding happens for some women at times with this. I would give it a while to see if things work out to a more normal pattern. If not, discuss it with your doctor before your next injection.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.